The (Quasi-)Baerness of Skew Group Ring and Fixed Ring

.
DOI: 10.4236/apm.2011.16065   PDF   HTML     4,117 Downloads   8,407 Views   Citations

Abstract

In this paper, the (quasi-)Baerness of skew group ring and fixed ring is investigated. The following two results are obtained: if R is a simple ring with identity and G an outer automorphism group, then R G is a Baer ring; if R is an Artinian simple ring with identity and G an outer automorphism group, then RG is a Baer ring. Moreover, by decomposing Morita Context ring and Morita Context Theory, we provided several conditions of Morita Context ring, which is formed of skew group ring and fixed ring, to be (quasi-)Baer ring.

Share and Cite:

H. Jin and Q. Zhao, "The (Quasi-)Baerness of Skew Group Ring and Fixed Ring," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 363-366. doi: 10.4236/apm.2011.16065.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] H. L. Jin, “Principally Quasi-Baer Skew Group Rings and Fixed Rings,” Sc.D. Dissertation, College of Science, Pusan National University, 2003.
[2] P. Ara and M. Mathieu, “Local Multipliers of C*–Alge- bras,” Springer, Berlin-Heidelberg, New York, 2003.
[3] K. Morita, “Duality for Modules and Its Application to the Theory of Rings with Minimum Conditions,” Science Reports of the Tokyo Kyoiku Daigoku Section A, Vol. 6, 1958, pp. 83-142.
[4] Y. Wang and Y. L. Ren, “Morita Context ring with a Pair of Zero Homomorphism I,” Journal of Jilin University (Science Edition), Vol. 44, No. 3, 2006, pp. 318-324.
[5] Y. Wang and Y. L. Ren, “Morita Context ring with a Pair of Zero Homomorphism II,” Journal of Mathematical Research and Exposition, Vol. 27, No. 4, 2007, pp. 687-692.
[6] H. Ebrahim, “A Note on p.q.-Baer Modules,” New York Journal of Mathematics, Vol. 14, 2008, pp. 403-410.
[7] T. W. Hungerford, “Algebra,” Springer-Verlag, New York, 1980.
[8] S. Montgomery, “Fixed Rings of Finite Automorphism Groups of Associative Rings,” Springer-Verlag Berlin Heidelberg, 1980.
[9] T. Y. Lam, “Lectures On Modules and Rings,” Springer- Verlag, New York, 1999. doi:10.1007/978-1-4612-0525-8
[10] S. T. Rizvi and S. R. Cosmin, “Baer and Quasi Baer Modules,” Communications in Algebra, Vol. 32, No. 1, 2004, pp. 103-123. doi:10.1081/AGB-120027854

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.